# SDR SWIA201229542

- Difficulty date: February 3, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 26,492 hours, 22,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT LOADER RAN INTO AIRCRAFT IN CARGO BIN AREA.  DENTED AIRCRAFT DETERMINED TO BE A MAJOR REPAIR.  (FLT 6261)  REPAIRED LEFT AFT LOWER FUSELAGE SKIN AND STRUCTURE DAMAGE BETWEEN FS 625.30 - FS 654.50 AND STR 21L-STR 22L AS PER REO.
